MathSciNet Relay Station
MathSciNet bibliographic data
MR1914493 (2003f:52015) 52C23 (11R06)
Danzer, Ludwig; van Ophuysen, Gerrit A species of planar triangular tilings with inflation factor $\sqrt{-\tau}$. Res. Bull. Panjab Univ. Sci. 50 (2000), no. 1-4, 137–175 (2001).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement